MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 5.5 X 40MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 5.5 X 40MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 03821540
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 06/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screws broke.
 
Event or Problem Description
It was reported that; screws broke.

Brand Name
XIA LP POLYAXIAL SCREW 5.5 X 40MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6976222
Report Number3005525032-2017-00099
Device Sequence Number13577601
Product Code KWQ
UDI-Device Identifier04546540149176
UDI-Public(01)04546540149176
Combination Product (Y/N)N
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03821540
Device Catalogue Number03821540
Device Lot Number0036787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR